Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the cohomology ring of hyperplane complements

Authors: Richard Jozsa and John Rice
Journal: Proc. Amer. Math. Soc. 113 (1991), 973-981
MSC: Primary 32S20; Secondary 52B30
MathSciNet review: 1065085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using only the long exact sequence of local cohomology, we give a brief derivation of Orlik and Solomon's presentation for the cohomology ring of a complement of hyperplanes in a vector space.

References [Enhancements On Off] (What's this?)

  • [1] R. Bott and L. W. Tu, Differential forms in algebraic topology, Graduate Texts in Math. 82, Springer-Verlag, New York, 1982. MR 658304 (83i:57016)
  • [2] E. Brieskorn, Sur les groupes de tresses [d'après V. I. Arnold], Sem. Bourbaki, 24 $ ^{\emph{i\\lq eme}}$ année (1971/1972), Exp. No. 401, Lecture Notes in Math., vol. 317, Springer, Berlin, 1973, pp. 21-44. MR 0422674 (54:10660)
  • [3] B. Iversen, Cohomology of sheaves, Springer-Verlag Universitext, Berlin, 1985. MR 842190 (87m:14013)
  • [4] P. Orlik, Introduction to arrangements, Amer. Math. Soc. Regional Conf. Ser. in Math., no. 72, Amer. Math. Soc., Providence, RI, 1988. MR 1006880 (90i:32018)
  • [5] P. Orlik and L. Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980), 167-189. MR 558866 (81e:32015)
  • [6] P. Orlik, L. Solomon and H. Terao, Arrangements of hyperplanes and differential forms, Contemp. Math., vol. 34, Amer. Math. Soc., Providence, RI, 1984, pp. 29-65. MR 777693 (86m:32018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32S20, 52B30

Retrieve articles in all journals with MSC: 32S20, 52B30

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society